Turkish Journal of Mathematics
Abstract
In this paper, we consider a class of Finsler metrics called generalized Berwald metrics which contains the class of Berwald metrics as a special case. We prove that every generalized Berwald metrics with non-zero scalar flag curvature or isotropic Berwald curvature is a Randers metric. Then we prove that on generalized Berwald metrics, the notions of generalized Landsberg and Landsberg curvatures are equivalent.
DOI
10.3906/mat-1003-221
Keywords
Berwald metric, landsberg metric, randers metric
First Page
475
Last Page
484
Recommended Citation
PEYGHAN, ESMAEIL and TAYEBI, AKBAR
(2012)
"Generalized Berwald metrics,"
Turkish Journal of Mathematics: Vol. 36:
No.
3, Article 13.
https://doi.org/10.3906/mat-1003-221
Available at:
https://journals.tubitak.gov.tr/math/vol36/iss3/13